Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Yes it is safe to take with hypertensive medication
I think you should just wait it out. Every time you try to do something to stop it, it will make it worse.
Unfortunately sometimes the bleeding lasts on and off for the month But it usually resolves on its own as soon as your next period starts.
You shouldnt do anything It sounds like you need to do something long term though, like consider the birth control pill for cycle control
No because you wont get pregnant with that treatememt
No it is not likely to get better on its own. The more medications you take, the worse you make it. If you have been trying to conceive a year or more with no success, it is time to see a Dr Please click on a rating for the time I have spent helping you thanks
Yes it is. Please consider clicking a rating. Thank you
Yes it is safe and it is fine to try first
Ten days should stop the bleeding
I cannot really tell you how long until the bleeding will stop Usually within a week. The metformin is a completely separate issue and unrelated. Whether or not you take it is your choice. IT can help with ovulation in women with pcos.